# SDR DL764092023

- Difficulty date: December 20, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 31,848 hours, 7,351 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: 11873611
- Part serial: 00098
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN LEAK IN FLT DECK.  LEAK TRACED TO HOSE IN CAPTS MASK STOWAGE.  REPLACED OPS AND LEAK CK OK ORIGINAL MASK REFITTED.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
